On k-Regularities in Fuzzy Semihyperrings

Original Paper


We introduce the notion of interval-valued (i.v.) fuzzy k-quasi ideals and i.v. fuzzy k-bi-ideals of a semihyperring and deduce certain characterizations for k-regularities in semihyperring by using these i.v. fuzzy k-hyperideals. Finally, our goal is to establish a relation between different types of k-hyperideals of a semihyperring and i.v. fuzzy k-hyperideals of the associated i.v. fuzzy semihyperring and also to find out the relation between k-regularity, k-intra-regularity of semihyperring and the associated i.v. fuzzy semihyperring.


Semihyperring k-Regular semihyperring i.v. fuzzy semihyperring k-Quasi-hyperideal k-Bi-hyperideal i.v. fuzzy k-quasi-hyperideal i.v. fuzzy k-bi-hyperideal 

Mathematics Subject Classification




The authors are extremely grateful to the anonymous referee(s) for their constructive comments to improve the presentation of this paper.


  1. 1.
    Ameri, R., Motameni, M.: Fuzzy hyperideals of fuzzy hyperrings. World Appl. Sci. J. 16(11), 1604–1614 (2012)MATHGoogle Scholar
  2. 2.
    Ameri, R., Hedayati, H.: On \(k\)-hyperideals of hypersemirings. J. Discrete Math. Sci. Cryptogr. 10(1), 41–54 (2007)MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    Corsini, P.: Join spaces, power sets, fuzzy sets. In: Proceedings of Fifth International Congress of Algebraic Hyperstructures and Applications (1993), Iasi, Romania. Hadronic Press, Palm Harbor, pp. 45–52 (1994)Google Scholar
  4. 4.
    Corsini, P.: Fuzzy sets, join spaces and factor spaces. Pure Math. Appl. 11(3), 439–446 (2000)MathSciNetMATHGoogle Scholar
  5. 5.
    Corsini, P., Leoreanu, V.: Applications of Hyperstructure Theory; Advances in Mathematics, vol. 5. Kluwer, Dordrecht (2003)CrossRefMATHGoogle Scholar
  6. 6.
    Corsini, P., Leoreanu, V.: Fuzzy sets and join spaces associated with rough sets. Rend. Circ. Mat. Palermo (2) 51, 527–536 (2002)MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    Corsini, P., Leoreanu, V.: Join spaces associated with fuzzy sets. J. Comb. Inf. Syst. Sci. 20(1–4), 293–303 (1995)MathSciNetMATHGoogle Scholar
  8. 8.
    Corsini, P., Tofan, I.: On fuzzy hypergroups. Pure Math. Appl. 8, 29–37 (1997)MathSciNetMATHGoogle Scholar
  9. 9.
    Davvaz, B.: Interval-valued fuzzy subhypergroups. Korean J. Comput. Appl. Math. 6(1), 197–202 (1999)MathSciNetMATHGoogle Scholar
  10. 10.
    Davvaz, B.: Interval-valued fuzzy ideals in a hyperring. Ital. J. Pure Appl. Math. 10, 117–124 (2001)MathSciNetMATHGoogle Scholar
  11. 11.
    Davvaz, B.: Rings derived from semihyperrings. Algebras Groups Geom. 20, 245–252 (2003)MathSciNetMATHGoogle Scholar
  12. 12.
    Davvaz, B.: Isomorphism theorems of hyperrings. Indian J. Pure Appl. Math. 35(3), 321–331 (2004)MathSciNetMATHGoogle Scholar
  13. 13.
    Davvaz, B., Cristea, I.: Fuzzy Algebraic Hyperstructures; Studies Fuzziness and Soft Computing 321. Springer, Berlin (2015)CrossRefGoogle Scholar
  14. 14.
    De Salvo, M.: Hyperrings and hyperfields. Ann. Sci. Univ. Clermont-Ferrand II(22), 89–107 (1984)MathSciNetGoogle Scholar
  15. 15.
    Dutta, T.K., Kar, S., Purkait, S.: Interval-valued fuzzy \(k\)-ideals and \(k\)-regularity of semirings. Fuzzy Inf. Eng. 5(2), 235–251 (2013)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Dutta, T.K., Kar, S., Purkait, S.: Interval-valued fuzzy prime and semiprime ideals of a hypersemiring. Ann. Fuzzy Math. Inform. 9(2), 261–278 (2015)MathSciNetMATHGoogle Scholar
  17. 17.
    Grattan-Guiness, I.: Fuzzy membership mapped onto interval and many-valued quantities. Z. Math. Logik Grundladen Math. 22, 149–160 (1975)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Jahn, K.U.: Intervall-wertige Mengen. Math. Nachr. 68, 115–132 (1975)MathSciNetCrossRefMATHGoogle Scholar
  19. 19.
    Jun, Y., Kim, K.: Interval-valued fuzzy R-subgroups of near-rings. Indian J. Pure Appl. Math. 33(1), 71–80 (2002)MathSciNetMATHGoogle Scholar
  20. 20.
    Kar, S., Purkait, S.: Characterization of some k-regularities of semirings in terms of fuzzy ideals of semirings. J. Intell. Fuzzy Syst. 27, 3089–3101 (2014). doi: 10.3233/IFS-141266 MathSciNetMATHGoogle Scholar
  21. 21.
    Kar, S., Purkait, S., Shum, K.P.: Interval-valued fuzzy k-quasi-ideals and k-regularity of semirings. Afr. Mat. 26, 1413–1425 (2015). doi: 10.1007/s13370-014-0296-1 MathSciNetCrossRefMATHGoogle Scholar
  22. 22.
    Krasner, M.: A class of hyperrings and hyperfields. Int. J. Math. Math. Sci. 6(2), 307–311 (1983)MathSciNetCrossRefMATHGoogle Scholar
  23. 23.
    Leoreanu-Fotea, V., Davvaz, B.: \(n\)-hypergroups and binary relations. Eur. J. Comb. 29, 1207–1218 (2008)MathSciNetCrossRefMATHGoogle Scholar
  24. 24.
    Leoreanu-Fotea, V., Davvaz, B.: Fuzzy hyperrings. Fuzzy Sets Syst. 160(16), 2366–2378 (2009)MathSciNetCrossRefMATHGoogle Scholar
  25. 25.
    Marty, F.: Sur une generalisation de la notion de group. In: 8th Congress of Mathematics, pp. 45–49. Stockholm, Scandinaves (1934)Google Scholar
  26. 26.
    Mirvakili, S., Davvaz, B.: Relationship between the rings and hyperrings by using the notion of fundamental relations. Commun. Algebra 41, 70–82 (2013)MathSciNetCrossRefMATHGoogle Scholar
  27. 27.
    Rota, R.: Strongly distributive multiplicative hyperrings. J. Geom. 39(1990), 130–138 (1990)MathSciNetCrossRefMATHGoogle Scholar
  28. 28.
    Sambuc, R.: Fonctions \(\phi \)-floues; Application l’aide au diagnostic en pathologie thyroidienne. Ph. D. thesis, Univ. Marseille, Marseille (1975)Google Scholar
  29. 29.
    Sen, M.K., Ameri, R., Chowdhury, G.: Fuzzy hypersemigroups. Soft Comput. (2007). doi: 10.1007/s00500-007-0257-9 MATHGoogle Scholar
  30. 30.
    Vougiouklis, T.: On some representations of hypergroups. Ann. Sci. Univ. Clermont-Ferrand II Math. 26, 21–29 (1990)MathSciNetMATHGoogle Scholar
  31. 31.
    Vougiouklis, T.: Hyperstructures and Their Representations. Hadronic Press, Nonantum (1994)MATHGoogle Scholar
  32. 32.
    Zadeh, L.: The concept of a linguistic variable and its application to approximate reasoning. Inf. Sci. 8, 199–249 (1975)MathSciNetCrossRefMATHGoogle Scholar
  33. 33.
    Zahedi, M.M., Ameri, R.: On the prime, primary and maximal subhypermodules. Ital. J. Pure Appl. Math. 5, 61–80 (1999)MathSciNetMATHGoogle Scholar
  34. 34.
    Zahedi, M.M., Bolurian, M., Hasankhani, A.: On polygroups and fuzzy subpolygroups. J. Fuzzy Math. 3, 1–15 (1995)MathSciNetMATHGoogle Scholar
  35. 35.
    Zhan, J., Davvaz, B., Shum, K.P.: Generalized fuzzy hyperideals of hyperrings. Comput. Math. Appl. 56(7), 1732–1740 (2008)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer India Pvt. Ltd. 2016

Authors and Affiliations

  1. 1.Department of MathematicsJadavpur UniversityKolkataIndia

Personalised recommendations